Том 71
№ 8

All Issues

Safarov R. F.

Articles: 1
Brief Communications (Russian)

On holomorphic solutions of some boundary-value problems for second-order elliptic operator differential equations

Mirzoev S. S., Safarov R. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 3. - pp. 416-420

In the class of holomorphic vector functions, we determine conditions of the solvability of boundary-value problem for a class of second-order differential operator equations, which are given in terms of operator coefficients containing in the equation and in the boundary condition.